# SDR DL76L091301

- Difficulty date: August 3, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 54,224 hours, 7,953 cycles
- Engine: Pwa PW4060
- Engine time: 61,691 hours, 8,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724166
- Condition: Hung Start
- Location: Nr 2
- Part time: 61,691 hours, 8,997 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENG HUNG AT 46 PERCENT, N2 THEN FINALLY ACCEL TO IDLE.  EEC C1 FAULT STATUS MSG.  SHUTDOWN ENG PER MCC REQUEST AND RESTARTED.  ENG WOULD NOT START.  ENG HUNG AT 36 PERCENT N2 LOW FF AND LOW EGT NOTED.  RTB FOR MTC.
